# SDR ASAA2015051711759

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 27,077 hours, 8,389 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON TAXI-IN . APU LOW OIL PRESSURE LIGHT ILLUMINATED BUT NO EGT RISE. ACFT GROUNDED.  VISUALLY CHECKED APU OIL.  NO CURRENT FAULTS FOUND ON BITE CHECK OPS CHECK START NORMAL.  APU OPS TEST NORMAL IAW AMM 49-11-210-801. NO HISTORY LAST 30 DAYS.
